On conjectures of Berge and Chvátal

Gionfriddo, M. and Tuza, Zsolt (1994) On conjectures of Berge and Chvátal. DISCRETE MATHEMATICS, 124 (1-3). pp. 79-86.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47
URI: http://eprints.sztaki.hu/id/eprint/633

Update Item Update Item